Facebook Pixel
EmpowHER Guest

I was late for my period for 3 days and then I had sex and it was with protection I still felt insecure the next day so I took the plan b pill I got my period a week later which made my period a week and a half late it was short like 4 days and medium

By Anonymous March 21, 2011 - 10:08pm
Rate This

so now in the fallowing month I am again 3 days late on my period and I don't understand what's going on.

Add a Comment1 Comments

Hi Anonymous,

You are "late" on your period because you took Plan B which causes a change in your period. Really you aren't late, it is just an unfortunate side effect of taking the Plan B pill. If you are concerned that you may be pregnant despite taking plan B, then you may take a home pregnancy test.

Keep us posted


March 22, 2011 - 6:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!